# SDR IPXA12171520

- Difficulty date: January 24, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,319 hours, 6,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Part number: A57960300007
- Part serial: FH1274
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING MID FLAP OTBD BULLNOSE IS CHAFED.  ACCOMPLISHED REPAIIR ON RT WING MID FLAP OTBD BULLNOSE IAW SRM 57-50-00,  PARA 4H, FIG 208.
